DOI QR코드

DOI QR Code

SELF-ADJOINT CYCLICALLY COMPACT OPERATORS AND ITS APPLICATION

  • Received : 2016.03.31
  • Published : 2017.03.31

Abstract

The present paper is devoted to self-adjoint cyclically compact operators on Hilbert-Kaplansky module over a ring of bounded measurable functions. The spectral theorem for such a class of operators is given. We use more simple and constructive method, which allowed to apply this result to compact operators relative to von Neumann algebras. Namely, a general form of compact operators relative to a type I von Neumann algebra is given.

References

  1. S. Albeverio, Sh. A. Ayupov, and K. K. Kudaybergenov, Structure of derivations on various algebras of measurable operators for type I von Neumann algebras, J. Funct. Anal. 256 (2009), no. 9, 2917-2943. https://doi.org/10.1016/j.jfa.2008.11.003
  2. Sh. A. Ayupov and K. K. Kudaybergenov, Derivations on algebras of measurable oper-ators, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 13 (2010), no. 2, 305-337. https://doi.org/10.1142/S0219025710004085
  3. Sh. A. Ayupov and K. K. Kudaybergenov, Additive derivations on algebras of measurable operators, J. Operator Theory 67 (2012), no. 2, 495-510.
  4. A. F. Ber, B. de Pagter, and F. A. Sukochev, Derivations in algebras of operator-valued functions, J. Operator Theory 66 (2011), no. 2, 261-300.
  5. P. A. Fillmore and D. M. Topping, Operator algebras generated by projections, Duke Math. J. 34 (1967), 333-336. https://doi.org/10.1215/S0012-7094-67-03436-9
  6. I. G. Ganiev and K. K. Kudaybergenov, Measurable bundles of compact operators, Methods Funct. Anal. Topology 7 (2001), no. 4, 1-5.
  7. U. Gonullu, Trace class and Lidskii trace formula on Kaplansky-Hilbert modules, Vladikavkaz Math. J. 16 (2014), 29-37.
  8. U. Gonullu, A representation of cyclically compact operators on Kaplansky-Hilbert modules, Arch. Math. 106 (2016), no. 1, 41-51. https://doi.org/10.1007/s00013-015-0846-2
  9. V. Kaftal, On the theory of compact operators in von Neumann algebras. I, Indiana Univ. Math. J. 26 (1977), no. 3, 447-457. https://doi.org/10.1512/iumj.1977.26.26035
  10. I. Kaplansky, Algebras of type I, Ann. Math. 56 (1952), 460-472. https://doi.org/10.2307/1969654
  11. I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-859. https://doi.org/10.2307/2372552
  12. K. K. Kudaybergenov, $\nabla$-Fredholm operators in Banach-Kantorovich spaces, Methods Funct. Anal. Topology 12 (2006), no. 3, 234-243.
  13. K. Kudaybergenov and F. Mukhamedov, Spectral decomposition of self-adjoint cyclically compact operators and partial integral equations, Acta Math. Hungar. 149 (2016), no. 2, 297-305. https://doi.org/10.1007/s10474-016-0619-9
  14. A. G. Kusraev, Vector Duality and Its Applications, Nauka, Novosibirsk, 1985 (Russian).
  15. A. G. Kusraev, Dominated Operators, Kluwer Academic Publishers, 2000.
  16. A. G. Kusraev, Cyclically compact operators in Banach spaces, Vladikavkaz Math. J. 2 (2000), no. 1, 10-23.
  17. M. G. Sonis, On a class of operators in a von Neumann algebra with Segal measure, Math. Sbornuk 13 (1971), no. 3, 344-359. https://doi.org/10.1070/SM1971v013n03ABEH003687
  18. J. D. M. Wright, A Radon-Nikodym theorem for Stone algebra valued measures, Trans. Amer. Math. Soc. 139 (1969), 75-94.